# SDR SPAA0000011

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 677
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, THE LONGITUDINAL FLOORBEAM WEB WAS FOUND CRACKED, BS 677, LBL 25, 2 BELOW FLOOR LEVEL AT THE LT AILERON QUADRANT CUT-OUT.  THE DAMAGE WAS REPAIRED PER BOEING SERVICE BULLETIN 737-57-1139, FIGUR E 5.
